Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 55, No. 3, pp. 277-291 (1998)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On a Variational Inequality for the Nonhomogeneous Degenerated Kirchhoff Equation with a Frictional Damping

Cícero Lopes Frota and Nickolai Andreevitch Lar'kin

Departamento de Matemática - UEM,
Av. Colombo, 5790, 87.020-900, Maringá, PR. - BRASIL The Institute of Theoretical and Applied Mechanics,
Novosibirsk - 90, 630090 - RUSSIA

Abstract: We study a unilateral problem for the nonhomogeneous degenerated Kirchhoff equation with a frictional damping. Making use of the penalty method and Galerkin's approximations, we establish global existence and uniqueness theorems.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1998 Sociedade Portuguesa de Matemática
© 1998–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition